Praveena, A. S. and Swathi, S. and Ravi, S. (2019) On Mixture Distributions and Their Max Domains. Journal of the Indian Society for Probability and Statistics, 20 (2). pp. 173-183. ISSN 2364-9569
|
Text (Full Text)
On Mixture Distributions.pdf - Published Version Restricted to Registered users only Download (613kB) | Request a copy |
Official URL: https://doi.org/10.1007/s41096-019-00063-w
Abstract
Extreme values are a major concern in various areas including finance, insurance, hydrology, etc. Often, natural phenomena are explained by mixture distributions, for example, distribution of wind speed is the mixture of distribution of wind speed under normal circumstances and extreme circumstances. In this article, we consider the extreme behaviour of a mixture distribution and study the max domains of attraction of mixture distributions. A few illustrative examples are also discussed.
| Item Type: | Article |
|---|---|
| Subjects: | E Mathematical Science > Statistics |
| Divisions: | Department of > Statistics |
| Depositing User: | C Swapna Library Assistant |
| Date Deposited: | 21 Nov 2025 06:02 |
| Last Modified: | 21 Nov 2025 06:02 |
| URI: | http://eprints.uni-mysore.ac.in/id/eprint/17968 |
Actions (login required)
![]() |
View Item |
